MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DEX400S13
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Airway Obstruction (1699); Chest Pain (1776); Burning Sensation (2146)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged to experiencing a lump/burning sensation in the throat.There was no report of serious patient harm or injury.The patient has alleged to seeing a specialist and is using a throat spray and taking pain medication.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
A device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service center, the device was visually inspected and no visible foam particles were observed.Contamination finding dust and dirt.The device was scrapped.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.In box d udi number updated/corrected.In box h evaluation method code grid, evaluation results code grid, component code grid and conclusion code grid updated/corrected.
 
Additional Manufacturer Narrative
In previous follow-up report in box e reporter country section wrongly put united state.Now it is updated/corrected.

Brand Name
DREAMSTATION CPAP PRO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key16372272
Report Number2518422-2023-04717
Device Sequence Number6757243
Product Code BZD
UDI-Device Identifier00606959024083
UDI-Public(01)00606959024083
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDEX400S13
Device Catalogue NumberDEX400S13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer11/11/2021
11/11/2021
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date09/13/2024
09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown